# SDR FDEA201608263004

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 30,610 hours, 16,331 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Clamp
- Part number: 4040309
- Condition: Loose
- Location: Rudder Sys
- Part time: 30,610 hours, 16,331 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON FLIGHT CONTROL CHECK BEFORE T/O, RUDDER STICKS RT WHEN RT RUDDER APPLIED.  WILL NOT RETURN TO CENTER. PEDALS ARE DISPLACED AS WELL BOTH CAPTAIN AND F/O SIDES.  RELEASED FOR SERVICE.  DFDAU RUDDER POSITION SENSOR CLAMP ON TORQUE TUBE LOOSE ALLOWING SENSOR TO BIND.  POSITIONED AND TIGHTENED CLAMP TO ALLOW FREE MOVEMENT OF RUDDER PEDALS IAW MM 31-31-00-05.  OPERATED RUDDER THROUGH SEVERAL CYCLES NO BINDING AND OPS CHECKED GOOD.  COULD NOT MAKE FINE ADJUSTMENT TO SENSOR.
